# SDR ASAA2020020762096

- Difficulty date: February 6, 2020
- Submitted: February 8, 2020
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 49,760 hours, 14,970 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400012060
- Condition: Damaged
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACC TC 78472010 FOUND CU-NI DAMAGE BEYOND LIMITS BLADES #2 S/N DD458810-0, #4 S/N DD456025-R, #6 S/N DD455884-0, #7 DD458997-9, #8 S/N DD458595-0, #12 S/N DD457490-M, #14 S/N DD455964-0, #19 S/N DD458135-7, #20 S/N DD457825-1, #22 S/N DD452812-7, #24 S/N DD459403-7. GROUNDED - YES. REMOVED & REPLACED ALL #1 ENGINE FAN BLADE PAIRS IN CONJUNCTION WITH TASK CARD 78472010 UNDER W/O 1026210. FAN BLADES INSTALLED IN SEQUENCE PER BLAMAP V3.0 REFERENCE B737-800 AMM 72-21-02-000-802-F00. ACCOMPLISHED #1 ENGINE VIBRATION SURVEY TEST 7 & ON-BOARD FAN TRIM BALANCE TEST 14B I.A.W. MM 71-00-00-700-814-F00, 71-00-00-750-808-F00. GROUND VERIFICATION REPAIR CONFIRMATION SUCCESSFUL - PEAK VIBE OF 0.5 UNITS IS WITHIN PUBLISHED LIMITS PER MM 71-00-00-800-806-F00.
